# SDR AALA20170326003

- Difficulty date: March 26, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 70,101 hours, 8,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 10197
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FAILED TEST FIRST CLASS. EMERGENCY BATTERY POWER SUPPLY M33098 FOR FIRST CLASS RIGHT SIDE REPLACED. THE AIRCRAFT WAS GROUNDED.
